# SDR SWIA200616258

- Difficulty date: February 11, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 15,570 hours, 20,920 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LANDING FLAPS WOULD NOT GO TO 45 DEG.  REPLACED FLAP SELECTOR LEVER ASSY IAW EMB 120 MM 27-50-01.  OPERATIONAL CHECK GOOD.  PN ON 120-64207-165, OFF 120186.
